# SDR AALA202511176095

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-8
- Aircraft serial: 44488
- Aircraft time: 12,306 hours, 4,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS FRONT RIGHT GIRT BAR WAS HARD TO REMOVE WHILE DISARMING. LUBED GIRT BAR ARMING CLIPS. OPERATIONAL CHECK GOOD. PER AMM25-66-01.
